List of citations in Numdam for : On p-adic analytic families of Galois representations

Compositio Mathematica, Volume 59 (1986) no. 2, p. 231-264

Ochiai, Tadashi

Annales de l'Institut Fourier, Volume 55 (2005) no. 1, p. 113-146

Dasgupta, Samit

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 3, p. 427-469

Ghate, Eknath; Vatsal, Vinayak

Annales de l'Institut Fourier, Volume 54 (2004) no. 7, p. 2143-2162

Ohta, Masami

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 2, p. 225-269

Fischman, Ami

Annales de l'Institut Fourier, Volume 52 (2002) no. 2, p. 351-378

Goldberger, Assaf; Shalit, Ehud de

Annales de l'Institut Fourier, Volume 52 (2002) no. 1, p. 1-45

Coleman, Robert F.

Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 2, p. 395-403

Buecker, Karsten

Annales de l'Institut Fourier, Volume 46 (1996) no. 4, p. 877-897


Panchishkin, Alexei A.

Annales de l'Institut Fourier, Volume 44 (1994) no. 4, p. 989-1023

Sen, Shankar

Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, p. 13-34

Mazur, B.

Compositio Mathematica, Volume 74 (1990) no. 2, p. 115-133


Tilouine, Jacques

Compositio Mathematica, Volume 65 (1988) no. 3, p. 265-320